# SDR 2023F00055

- Difficulty date: February 11, 2023
- Submitted: February 15, 2023
- Operation: General aviation
- Make and model: Boeing 737-8
- Aircraft serial: 30661
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OIL QTY ZERO AND OSCILATION IN OIL PRESS AND TEMP. ENGINE #2.  AFTER BOROSCOPE INSPECTION FOUND OIL LEAK IN TURBINE STAGE 3
